# SDR UPS08M54243

- Difficulty date: December 27, 2008
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB7770506
- Part serial: APR568
- Condition: Mismanufactured
- Location: Rt Winglet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A MAJOR REPAIR- RT LWR WINGLET, RIB MISSING LIGHTENING.  REPAIRED RIB AS PER MD11-5720-31667.
